Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30114
A New Approach to Optimal Control Problem Constrained by Canonical Form

Authors: B. Farhadinia

Abstract:

In this article, it is considered a class of optimal control problems constrained by differential and integral constraints are called canonical form. A modified measure theoretical approach is introduced to solve this class of optimal control problems.

Keywords: control problem, Canonical form, Measure theory.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1074681

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 866

References:


[1] B. Farhadinia, and M.H. Farahi, Optimal shape design of an almost straight nozzle, Int. J. of Appl. Math., 17, (2005), 319-333.
[2] B. Farhadinia, M.H. Farahi, and J.A. Esfahani, Shape optimization of a nozzle with specified flow field including viscosity effect, Acta Appl. Math., DOI 10.1007/s10440-008-9253-z.
[3] J.E. Rubio, Control and optimization: the linear treatment of nonlinear problems, Manchester University Press, Manchester, and John Wiely, New York and London, (1986).
[4] P.C. Rosenbloom, Que-lques, Classes de proble-ms extre-maux, Bulletin de la Societe Mathematque de France, 80, 183-216.